# SDR 15HA0658011

- Difficulty date: November 8, 2006
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N581P
- Make and model: Cvac 580
- Aircraft serial: 29
- Aircraft time: 61,147 hours, 48,391 cycles
- Engine: Allsn 501D13A
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON NOVEMBER 8, 2006 WHILE EN-ROUTE, THE CREW OBSERVED A BIRD PASS CLOSE BY THE RT FUSELAGE.  THE CREW NOTICED NO ABNORMAL FLIGHT CHARACTERISTICS OR ENGINE INDICATIONS AND ELECTED TO CONTINUE, WHERE THEY LANDED UNEVENTFULLY.  MAINTENANCE PERSONNEL INSPECTED THE AIRCRAFT AND DISCOVERED A DAMAGED RT WING LEADING EDGE BETWEEN THE NACELLE AND FUSELAGE.  THE AIRCRAFT WAS INSPECTED FOR FURTHER DAMAGE.  NONE WAS FOUND.  THE DAMAGED WING LEADING EDGE SECTION WAS REPLACED WITH A SERVICEABLE ONE AND THE AIRCRAFT RETURNED TO SERVICE.
